I had Mirena inserted in July 2009. I experience EXTREME FATIGUE and occasional cramping and a pain in my left breast. The fatigure is horrible, I can wake up from a nap and feel like I can go right back to sleep for another 4-5 hours. I have three little children and it is hard because I apsolutely have no energy for them!! I am thinking about having it removed but then what. I dont want anymore children right now, one reason being that my husband and I do not have a great relationship. ???? Any suggestions or is any one else experiencing similar problems....please share!
Some woman do exhibit fatigue,abdominal cramps,breast tenderness,nausea,irregular periods after IUD insertion as it is a hormonal preparation and body reacts to the changes.If the fatigue and other symptoms are unbearable you can get it removed and discuss with the Gynaecologist regarding other options as pills,Depo injections or get a permanent tube closure done.
Kindly visit a Ob/Gyn for discussion.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.